It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-27-2005, 01:30 PM   #1
Senior Member
(male)
 
Join Date: May 2005
Posts: 148
suffer_bad21 HB User
Question Zyrtec-D and Acne?

Hey. The other day I went to the dr. because my throat was hurting and I was sneezing. Also, he noticed the acne on my face that has been comin up for the past few months. He gave me a wash and gel for the acne. Also, he gave me a 30 day sample of Zyrtec-D, which is a pill. Zyrtec-D is for allergy's isn't it? Or does it help with acne? Has anyone ever used Zyrtec-D for there acne? and if so, did it help? and how fast?

 
Sponsors Lightbulb
   
Old 05-27-2005, 02:38 PM   #2
Senior Member
 
Join Date: May 2004
Posts: 236
sadend HB User
Re: Zyrtec-D and Acne?

im guessing that he gave it you for your allergies. Sneezing and sore throat sound like allergies.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can you take both Zyrtec and Benadryl? missyou009 Allergies 8 10-21-2009 01:32 PM
Zyrtec side effects mimic ADHD dial999 ADD / ADHD 8 10-02-2009 09:32 AM
Zyrtec D year round Leeby Allergies 11 11-12-2008 04:24 AM
Can you split Zyrtec? Yikes777 Allergies 4 06-23-2006 04:11 AM
Zyrtec Side Effects? smyrnaboy Allergies 9 04-28-2006 10:16 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!